Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Stomach pain, light headed, hip and thigh pain, bleeding in stools. Cause of worry?

Hello, Over the last couple months I have had bad stomach pains, upper right side and lower left side, I ve lost a lot of weight, I get very light headed when i stand up and at times it feels like im just goin to pass out. when Im on my period my hips and thighs ache and have no energy, and today there was blood in my stool . what could be wrong should I be worried and go to the doctor?
Asked On : Thu, 6 Dec 2012
Answers:  1 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Allergist and Immunologist 's  Response
it is involvement of some food e take daily and it is causing problems as you are being mis diagnosed
get blood serum tests for specific antibodies for mik wheat potato chana and common food you eat
withdraw them and you can be benefitted with withdrawl of food according to tests
Answered: Wed, 21 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor